Hello, I just need some advice on what to do? I gained 38 pounds in 4 months on Seroquel. Without seroquel i get many symptoms that i cannot handle, with it, I gain a lot of weight. What should i do? Should i exercise and take Seroquel or try to switch to another medication because the weight gain is too much to fight?
I would advise you to stay on Seroquel because common sense tells me its easier to fight appetite than sz symptoms. I take seroquel too but I’m also using a certain herbal diet supplement that has evidently decreased my appetite so I don’t have any problems.I won’t advertisize that product here ( it works on green tea extract) but I’m sure you can talk with your doctor about diet supplements and certain foods like fibers, soya and such that will give you prolonged sense of ‘fullness’.
Just my opinion.
If i had gained like 5-10 pounds in 4 months i wouldn’t have a problem with it and i would take the medication and exercise but 38 pounds in 4 months? WOW, i need to get off this medication, and when i am trying to get off it then i start getting all kinds of symptoms like more voices, drowsyness all day, headaches and withdrawl.
I didn’t take the seroquel for 2 weeks and i thought i was in the clear then BAM, lots of voices…
I’m on Seroquel and don’t exercise but I also don’t really eat much. Sometimes, I only eat one big meal per day. So I guess I don’t gain much weight. I’ve always been skinny, though, so my case is different.
I am also on Seroquel …but does nothing to my symptoms…!!!
I’m just going back on a sucbclinical dose of Seroquel as a sleep aid.
I gained weight on seroquel in the first few months. It has stabilised now but then again I haven’t lost it either. Saying that I haven’t been on a strict diet.
Maybe try to the extended release version. It seems to be gentler than the standard version.